# SDR SWAA2022010349540

- Difficulty date: December 2, 2021
- Submitted: April 28, 2022
- Operation: Air carrier
- Aircraft: N234WN
- Make and model: Boeing 737
- Aircraft serial: 32502
- Aircraft time: 52,359 hours, 31,270 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: None
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: CORROSION ON LATERAL BEAM AT FLIGHT DECK BS270 LBL10 TO RBL9 WL207.5. MARKED. ; / [01] REMOVED CORROSION ON LATERAL BEAM BS270 LBL10-RBL10 WL207.5 20'X1' AREA I.A.W SRM 53-10-51-1A-1 ALLOWABLE DAMAGE 1 PAR 4.C(2)(A) FIG 105/ALLOWABLE DAMAGE 1 DETAILS C;E; [02] VERIFIED CORROSION REMOVED AT LATERAL BEAM BS270 LBL10-RBL10 WL207.5 20'X1' AREA I.A.W SRM 53-10-51-1A-1.; [03] REMOVED SUPPORT CHANNEL BS259-BS270 LBL3-RBL3 WL207.54 I.A.W SRM 51-40-02-0G-0; [04] EDDY CURRENT INSPECTED BLENDED AREA IN ACCORDANCE WITH 737 NDT MANUAL PART 6; 51-00-00 PROCEDURE 23. NO CRACKS FOUND. EDDY CURRENT INSPECTED OPEN HOLES IN ACCORDANCE WITH 737 NDT MANUAL PART 6; 51-00-00 PROCEDURE 16. NO CRACKS FOUND. EDDY CURRENT INSPECTED OPEN HOLE COUNTERSINKS IN ACCORDANCE WITH 737 NDT MANUAL PART 6; 53-30-00 PROCEDURE 3. NO CRACKS FOUND. UT INSPECTED FOR REMAINING THICKNESS IN ACCORDANCE WITH 737 NDT MANUAL PART 4; 51-00-00 PROCEDURE 2. LOWEST READING NOTED IS .040 INCH.  TOOL I.D. ATS1465 OLYMPUS NORTEC 600 TOOL I.D. ATS1411 OLYMPUS MINIMITE ROTARY SCANNER TOOL I.D. ATS2341 OLYMPUS EPOCH 650; [05] REPAIRED DAMAGE ON LATERAL BEAM AT FLIGHT DECK BS 270; LBL 10 TO RBL 9; WL 207.5 PER EA M-21-153-00277.; [06] VERIFIED REPAIRED DAMAGE ON LATERAL BEAM AT FLIGHT DECK BS 270; LBL 10 TO RBL 9; WL 207.5 PER EA M-21-153-00277.
